# SDR SWAA2021021648857

- Difficulty date: February 12, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 35,754 hours, 21,610 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8283008
- Part serial: YA049353J
- Condition: Seized
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF AND CLIMB TO 10;000' A NOTICEABLE N; FLUCTUATION (=4%); ALSO FLUCTUATING EGT; N2 AND FUEL FLOW. NO FLUCTUATIONS 10;000 TO FL 390. PRIOR TO DESCENT FROM FL 390 AND FL 350 FLUCTUATIONS REOCCURED MOMENTARILY. NO 7 HING NOTICEABLE ON APPROACH OR TAXXI-IN. THIS OCCURED ON THE # 1 ENGINE / ACPD VISUAL INSO OF # 1 ENG FUEL PUMP HIGH STAGE IMPELLER AND FOUND NO ROTATION OF IMPELLER REF AMM 73-11-01. R AND R # 1 FUEL PUMP AND # 1 ENG H.M.U. IAW MT 773-11-00. RAR # 88315 AND RAR # 88313 POS:1 P/N ON/OFF: 442653 S/N OFF: BECW8208 S/N: BECW0454 POS:1 P/N OFF: 828300-8 S/N OFF: YA049353-J P/N: 828300-11 S/N: YA058600
